MAUDE Adverse Event Report: Arthrex, Inc. DX FiberTak Suture Anchor, #1 FW & NDLs; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. DX FiberTak Suture Anchor, #1 FW & NDLs; NON-DEGRADABLE FIXATN FASTENER
Model Number DX FiberTak Suture Anchor, #1 FW & NDLs
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury

Brand Name
DX FiberTak Suture Anchor, #1 FW & NDLs
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50887098
Report Number1220246-2026-04886
Device Sequence Number9792013
Product Code MBI
UDI-Device Identifier00888867265004
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDX FiberTak Suture Anchor, #1 FW & NDLs
Device Catalogue NumberAR-8990
Device Lot Number15101450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown